MENU

You are here

Publications

Export 72 results:
Filters: First Letter Of Title is P  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
A
Agostinelli D, Alouges F, DeSimone A. Peristaltic Waves as Optimal Gaits in Metameric Bio-Inspired Robots. Frontiers in Robotics and AI [Internet]. 2018 ;5. Available from: https://www.frontiersin.org/article/10.3389/frobt.2018.00099
Agrachev AA, Zelenko I. Principal invariants of Jacobi curves. In: Nonlinear control in the Year 2000 / Alberto Isidori, Francoise Lamnabhi-Lagarrigue, Witold Respondek (eds.) - Springer : Berlin, 2001. - (Lecture notes in control and information sciences ; 258). - ISBN 1-85233-363-4 (v. 1). - p. 9-22. Nonlinear control in the Year 2000 / Alberto Isidori, Francoise Lamnabhi-Lagarrigue, Witold Respondek (eds.) - Springer : Berlin, 2001. - (Lecture notes in control and information sciences ; 258). - ISBN 1-85233-363-4 (v. 1). - p. 9-22. Springer; 2000. Available from: http://hdl.handle.net/1963/3825
Altafini C. Parameter differentiation and quantum state decomposition for time varying Schrödinger equations. Rep. Math. Phys. 52 (2003) 381-400 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/3017
Ambrosetti A, Zhi-Qiang W. Positive solutions to a class of quasilinear elliptic equations on R. Discrete Contin.Dyn.Syst. 9 (2003), no.1, 55-68 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/1628
Ambrosetti A, Garcia Azorero J, Peral I. Perturbation of $\Delta u+u^(N+2)/(N-2)=0$, the scalar curvature problem in $R^N$, and related topics. J. Funct. Anal. 165 (1999) 117-149 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/3255
Arici F, D'Andrea F, Landi G. Pimsner Algebras and Circle Bundles. In: Alpay D, Cipriani F, Colombo F, Guido D, Sabadini I, Sauvageot J-L Noncommutative Analysis, Operator Theory and Applications. Noncommutative Analysis, Operator Theory and Applications. Cham: Springer International Publishing; 2016. pp. 1–25. Available from: https://doi.org/10.1007/978-3-319-29116-1_1
Arici F, Kaad J, Landi G. Pimsner algebras and Gysin sequences from principal circle actions. Journal of Noncommutative Geometry [Internet]. 2016 ;10:29–64. Available from: http://hdl.handle.net/2066/162951
Arici F. Principal circle bundles, Pimsner algebras and Gysin sequences. 2015 .
B
Baldi P, Berti M. Periodic solutions of nonlinear wave equations for asymptotically full measure sets of frequencies. Atti della Accademia Nazionale dei Lincei, Classe di Scienze Fisiche, Matematiche e Naturali, Rendiconti Lincei Matematica e Applicazioni. 2006 ;17:257-277.
Ballarin F, Rozza G. POD–Galerkin monolithic reduced order models for parametrized fluid-structure interaction problems. International Journal Numerical Methods for Fluids. 2016 .
Berti M, Biasco L. Periodic solutions of nonlinear wave equations with non-monotone forcing terms. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei (9) Mat. Appl. 16 (2005), no. 2, 117-124 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/4581
Berti M, Matzeu M, Valdinoci E. On periodic elliptic equations with gradient dependence. Communications on Pure and Applied Analysis. 2008 ;7:601-615.
Berti M, Bolle P. Periodic solutions of nonlinear wave equations with general nonlinearities. Comm.Math.Phys. 243 (2003) no.2, 315 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/1648
Berti M, Biasco L, Valdinoci E. Periodic orbits close to elliptic tori and applications to the three-body problem. Ann. Sc. Norm. Super. Pisa Cl. Sci. (5) 3 (2004) 87-138 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/2985
Bertola M, Yang D. The partition function of the extended $r$-reduced Kadomtsev-Petviashvili hierarchy. J. Phys. A [Internet]. 2015 ;48:195205, 20. Available from: http://dx.doi.org/10.1088/1751-8113/48/19/195205
Bertola M, Eynard B, Harnad J. Partition functions for matrix models and isomonodromic tau functions. J. Phys. A. 2003 ;36:3067–3083.
Bertola M, Eynard B. The PDEs of biorthogonal polynomials arising in the two-matrix model. Math. Phys. Anal. Geom. 2006 ;9:23–52.
Bertola M, Elias Rebelo JG, Grava T. Painlevé IV Critical Asymptotics for Orthogonal Polynomials in the Complex Plane. Symmetry, Integrability and Geometry. Methods and Applications. 2018 ;14.
Bertola M, Marchal O. The partition function of the two-matrix model as an isomonodromic τ function. J. Math. Phys. [Internet]. 2009 ;50:013529, 17. Available from: http://0-dx.doi.org.mercury.concordia.ca/10.1063/1.3054865
Bianchini S. Perturbation techniques applied to the real vanishing viscosity approximation of an initial boundary value problem. SISSA; 2007. Available from: http://preprints.sissa.it/handle/1963/35315
Boscaggin A, Garrione M. Planar Hamiltonian systems at resonance: the Ahmad–Lazer–Paul condition. Nonlinear Differential Equations and Applications NoDEA [Internet]. 2013 ;20:825–843. Available from: https://doi.org/10.1007/s00030-012-0181-2
Boscaggin A. Periodic solutions to superlinear planar Hamiltonian systems. Portugaliae Mathematica. 2012 ;69:127–141.
Boscaggin A, Zanolin F. Pairs of nodal solutions for a class of nonlinear problems with one-sided growth conditions. Advanced Nonlinear Studies. 2013 ;13:13–53.
Boscaggin A, Feltrin G, Zanolin F. Positive solutions for super-sublinear indefinite problems: high multiplicity results via coincidence degree. Trans. Amer. Math. Soc. [Internet]. 2018 . Available from: http://urania.sissa.it/xmlui/handle/1963/35264
Boscaggin A, Zanolin F. Positive periodic solutions of second order nonlinear equations with indefinite weight: Multiplicity results and complex dynamics. Journal of Differential Equations [Internet]. 2012 ;252:2922 - 2950. Available from: http://www.sciencedirect.com/science/article/pii/S0022039611003883

Pages

Sign in